# SDR UIEA2017092001754

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,060 hours, 19,910 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240162
- Part serial: 092C7504
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP CONTROLLER INOPERATIVE.  BITE CHECKED AUTO CONTROLLER,  FAILED FLT DECK TEMP SENSOR TS175,  REMOVED AND REPLACED THE SENSOR IAW AMM 21-61-02,  OPS CHECKED GOOD .
